Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

History of post menopausal bleeding. Vaginal bleeding after endometrial ablation. Should I be concerned?

11/1/12 My name is Cherlin Staples at YYYY@YYYY . I am 61 years old and have a history of post menopausal bleeding. In April of 2009 I had numerous endometrial biopsies, and was finally told that I had no cancer and also no pre cancer, and then soon after, had an endometrial ablation . About 2 months ago I had some extremely light vaginal bleeding and I went to the ER and the ER doctor said there was no cancer and that I had a fibroid tumor and not to be concerned about it. But about 2 weeks ago I had a very stressful day and for the second time since the endometrial ablation I had some vaginal bleeding, but it was also very light and only lasted a few hours. I also think I might be having some abdominal cramping sometimes. My PCP wants me to go to an OB-GYN, but I have been through so much of this and it has always turned out to be nothing. The color of the blood is red with a bit of clear mucous. I am a virgin so it cannot be from sex. Should I be concerned. Please answer to Cherlin Staples at YYYY@YYYY
Asked On : Mon, 5 Nov 2012
Answers:  0 Views:  93 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor